# SDR CALA2022022800525

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 72,159 hours, 30,732 cycles
- System (JASC): 3244 · Tire
- Part: None
- Part number: NA
- Condition: None
- Location: #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - BRAKES ECAM BRK SYS 2 FAULT ON TO ROLL. REJECTED LESS THAN 30KIAS.  RAN QRHRESET. CHECKED GOOD CREW ACCOMPLISHED QRH RESET AND BRAKES SYSTEM 2 FAULT MESSAGE CLEARED.  BRAKING AND STEERING NORMAL AFTER RESET. NO HITS LAST 10 LEGS
